# SDR FDEA201302230421

- Difficulty date: February 23, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 27,122 hours, 14,282 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Regulator
- Part number: 82010C051100
- Part serial: 1385
- Condition: Failed
- Location: Zone 100
- Part time: 4,068 hours, 2,242 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BOTH AUTO PRESSURIZATION REGULATORS FAILED MULTIPLE TIMES DURING CLIMBOUT.  ELECTED TO CONTINUE FLIGHT USING MANUAL PRESSURIZATION.  FACT MEM U  NO HISTORY.  PERFORMED CABIN PRESS CTL TEST. NO FAULTS FOUND.  R & R NR 1 PRESS CONTROLLER AS PRECAUTION BECAUSE IT SHOWED -160 FOR  CABIN ALT (NR2 SHOWED 180).  NEW CONTROLLER SHOWED  CORRECT CABIN ALT OF 180.  ACFT OK FOR SERVICE.  AMM 21-31-00-05 AND 21=31-11-04.  FAILED OPS CK.  REPLACED WITH SERVICABLE UNIT.
